# SDR IPXA2015090893279

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: AS461221600040
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-3C, NR 1 PYLON LT UPPER PYLON FAIRING CRACKED.  R & R THE FAIRING IAW AMM 20-21-12-0001.
